# SDR DALA14014483219

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BENT FLOORBEAM Y 254 AT LEVEL FR24 FWD PAX CABIN.  REPAIRED FLOORBEAM IAW SRM 53-00-14 PARA 5.G, FIG 207, SHEET 1, PAGES 250/254.
